Alert archive / Maine / Gale Warnings in 2019
Gale Warning 13, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Mar 3, 2019, 2:04 PM EST. It took effect at Mar 4, 2019, 5:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2019, 2:04 PM EST (19:04 UTC)
- In effect from
- Mar 4, 2019, 5:00 AM EST
- Expired
- Mar 4, 2019, 3:50 PM EST
- In force
- 11 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
137 WHUS71 KCAR 031904 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 204 PM EST Sun Mar 3 2019 ANZ050-051-040400- /O.UPG.KCAR.SC.Y.0023.190304T0600Z-190305T1800Z/ /O.NEW.KCAR.GL.W.0013.190304T1000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 204 PM EST Sun Mar 3 2019 ...GALE WARNING IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 5 AM to 4 PM EST Monday. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-040400- /O.EXT.KCAR.SC.Y.0023.190304T1000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 204 PM EST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...East winds 15 to 25 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
6 follow-up statements
644 WHUS71 KCAR 040308 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1008 PM EST Sun Mar 3 2019 ANZ050-051-041115- /O.CON.KCAR.GL.W.0013.190304T1000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1008 PM EST Sun Mar 3 2019 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...East winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-041115- /O.CON.KCAR.SC.Y.0023.190304T1000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1008 PM EST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...East winds 15 to 25 kt with Agusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
710 WHUS71 KCAR 040311 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1011 PM EST Sun Mar 3 2019 ANZ050-051-041115- /O.CON.KCAR.GL.W.0013.190304T1000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1011 PM EST Sun Mar 3 2019 ...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...East winds 25 to 35 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-041115- /O.CON.KCAR.SC.Y.0023.190304T1000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1011 PM EST Sun Mar 3 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...East winds 15 to 25 kt with a few gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
953 WHUS71 KCAR 040753 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 253 AM EST Mon Mar 4 2019 ANZ050-051-041600- /O.CON.KCAR.GL.W.0013.190304T1000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 253 AM EST Mon Mar 4 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-041600- /O.CON.KCAR.SC.Y.0023.190304T1000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 253 AM EST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...Northeast winds 15 to 25 kt with a few gusts up to 35 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
063 WHUS71 KCAR 041354 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 854 AM EST Mon Mar 4 2019 ANZ050-051-042100- /O.CON.KCAR.GL.W.0013.000000T0000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 854 AM EST Mon Mar 4 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...Northeast winds 20 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-042100- /O.CON.KCAR.SC.Y.0023.000000T0000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 854 AM EST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
470 WHUS71 KCAR 041959 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 259 PM EST Mon Mar 4 2019 ANZ050-051-042100- /O.CON.KCAR.GL.W.0013.000000T0000Z-190304T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 259 PM EST Mon Mar 4 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 35 kt. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-042100- /O.CON.KCAR.SC.Y.0023.000000T0000Z-190304T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 259 PM EST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds around 15 kt with gusts up to 25 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
827 WHUS71 KCAR 042050 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 350 PM EST Mon Mar 4 2019 ANZ050-051-050500- /O.CAN.KCAR.GL.W.0013.000000T0000Z-190304T2100Z/ /O.EXB.KCAR.SC.Y.0023.000000T0000Z-190305T1800Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 350 PM EST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 1 PM EST Tuesday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ052-050500- /O.EXT.KCAR.SC.Y.0023.000000T0000Z-190305T1800Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 350 PM EST Mon Mar 4 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST TUESDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 3, 11:03 AM EST, 3 hours 1 minute earlier.
Area forecast discussion, Mar 3, 11:03 AM EST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Caribou ME
1103 AM EST Sun Mar 3 2019
.SYNOPSIS...
Weak high pressure builds across the region today. Low pressure
will pass off the southern New England coast Monday and will
pass near the southern tip of Nova Scotia Monday afternoon. The
low will pull away from the region Monday night. A cold air mass
will follow for the remainder of the week with some weak cold
frontal passages.
&&
.NEAR TERM /THROUGH MONDAY/...
11 AM Update...Adjusted cloud cover a bit to account for stratus
increasing from west. Also raised high temps a couple degrees
across the area with temps already a few degrees short of the
high. Otherwise, forecast remains on track.
Previous discussion:
Low pressure will continue to pull east of the FA today with weak
high pressure to build into the area. Today will be a relatively
tranquil day with light wind. Clouds will likely have the upper
hand across the north, although some breaks of sunshine are
certainly possible. The sky should become at least partly sunny
Down East. Temperatures will be seasonable with highs from the
upper 20s to around 30 degrees north to the mid 30s Down East.
Attention quickly turns to another low that spins up along a very
strong southern branch jet. The low is expected to be along the VA
coast late this evening, and the models are finally in better
agreement that the low tracks to near the southern tip of Nova
Scotia by 18Z Mon and tracks across NS mid-late afternoon.
Snow will develop across the Down East region around midnight,
and will spread northeast across most of the FA overnight,
although it is more questionable if any snow reaches the far
northwest. The heaviest snowfall will be during the morning
Monday across the Down East Region where snowfall rates of 1
inch+/hr are likely. The storm is pretty quick hitting with the
snow to taper off during the afternoon Down East while lighter
snow continues across the north. The heaviest snowfall
accumulation will occur Down East with amounts generally in the
6 to 10 inch range with the highest totals likely across
Washington County. Although there maybe a few spots that do not
reach warning criteria with the heavy snowfall rates during the
morning commute will upgrade all of the watches to warnings,
and will issue a winter weather advisory to most of the zones to
the north. Will hold off on any advisories across the northwest
zones where amounts are expected to range from 2 to 4 inches.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
Intensifying low pressure will continue to lift northeast
through the Canadian Maritimes Monday night. There will still be
the chance of a few snow showers ongoing across northern areas
during Monday evening with partial clearing central and
downeast. Lows overnight Monday will fall into the single digits
above zero across the north and to 10 to 15 above central and
downeast. An upper trof will move toward the area Tuesday.
Tuesday will be partly sunny with gusty northwest winds at times
as low pressure continues to move northeast toward Labrador/New
Foundland.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As the upper trof approaches the region later Tuesday there is
some hint of a weak surface low developing across southwest
Maine Tuesday evening and moving quickly east toward western
Nova Scotia by Wednesday morning. Have included a low chance pop
for snow showers across central and downeast areas for Tuesday
evening, otherwise expect partly to mostly cloudy skies Tuesday
night. The weather during the mid to late week will feature
generally dry conditions but unseasonably cold temperatures.
Couldn't rule out an isolated snow shower, especially on
Wednesday. Friday will continue dry but unseasonably cold.
Another system may affect the region later next weekend.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: Local MVFR conditions early this morning will give
way to VFR at all of the terminals during the morning and into
this evening. Conditions will lower to LIFR to IFR in low clouds
and snow after midnight tonight and Monday. Conditons may
improve to MVFR late in the day Monday at the Down East
terminals, but will likely remain IFR at the Aroostook County
terminals.
SHORT TERM: Some lingering snow showers may continue at the
northern terminals with IFR/MVFR conditions Monday evening,
otherwise conditions should improve to VFR all terminals Monday
night and remain through mid week.
&&
.MARINE...
NEAR TERM: Extended the small craft advisory for a few more
hours until 9 am as the seas are still 6 to 8 ft on the coastal
waters. The seas are expected to diminish this morning. Once the
SCA comes down another sca will be needed late tonight and
Monday. A few gusts to 35 knots are possible on the coastal
waters Monday, but widespread gales are not expected.
SHORT TERM: An SCA will likely be needed for Monday night
through Tuesday for gusty northwest winds in the wake of low
pressure departing through the Canadian Maritimes. Winds/seas
should then subside by mid week.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from midnight tonight to 4 PM EST
Monday for MEZ002-004>006-010-011-031.
Winter Storm Warning from midnight tonight to 4 PM EST Monday
for MEZ015>017-029-030-032.
MARINE...Small Craft Advisory from 1 AM Monday to 1 PM EST Tuesday for
ANZ050>052.
&&
Near Term...CB/MCB
Short Term...Duda
Long Term...Duda
Aviation...CB/Duda
Marine...CB/DudaHazardous weather outlook, Mar 3, 2:04 PM EST, 0 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 204 PM EST Sun Mar 3 2019 MEZ002-004>006-010-011-031-041915- Northeast Aroostook-Northern Piscataquis-Northern Penobscot- Southeast Aroostook-Central Piscataquis-Central Penobscot- Southern Piscataquis- 204 PM EST Sun Mar 3 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST MONDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine, Far Northern Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-041915- Northwest Aroostook-Northern Somerset- 204 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for Far Northern Maine and North Woods Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015>017-029-030-032-041915- Southern Penobscot-Interior Hancock-Central Washington- Coastal Hancock-Coastal Washington-Northern Washington- 204 PM EST Sun Mar 3 2019 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM EST MONDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine, Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-041915- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 204 PM EST Sun Mar 3 2019 ...GALE WARNING IN EFFECT FROM 5 AM TO 4 PM EST MONDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-041915- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 204 PM EST Sun Mar 3 2019 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 3, 11:28 AM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1128 AM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW EASTPORT 44.91N 66.99W
03/03/2019 M1.4 INCH WASHINGTON ME COCORAHS
COCORAHS STATION ME-WS-31, EASTPORT.
&&Local storm report, Mar 3, 12:21 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1221 PM EST SUN MAR 3 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 NE EDMUNDS 44.91N 67.13W
03/03/2019 M1.0 INCH WASHINGTON ME COCORAHS
COCORAHS STATION ME-WS-10, 3 NE EDMUNDS.
&&The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:56 AM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Washington | 37 hr |
| Mar 3, 2:56 AM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis | 37 hr |
| Mar 3, 5:05 AM EST | Small Craft Advisory | CAR | 4 hr | |
| Mar 3, 9:06 AM EST | Small Craft Advisory | CAR | 52 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.